# SDR FDEA201008253137

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 657N373412
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE SHROUD BRACKET AT STA 1640, IF INSTALLED AT THE CORRECT BUTT LINE WILL HAVE SHORT E.D. ON  IT'S OTBD EDGE.  DUE TO THE DISCREPANCY EFFECTING THE PTF MOD.  A REPAIR WAS ACCOMPLISHED AT STA 1640 BETWEEN STR'S 2L-3L. ON W/C 118550391MS1R03 STAM EA 757-2731-16-F2783, REVA. THIS N/R IS FOR TRACKING PURPOSE ONLY FAA FORM 8110-3 ISSUED.  MAJOR REPAIR.
